# SDR SWAA2020091015112

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 45,024 hours, 26,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FORWARD WALL VAPOR BARRIER CRACKED.  LEFT WHEEL WELL FORWARD WALL VAPOR BARRIER CRACKED.  PERFORMED INTERIM REPAIR, PER EA NR 1-A57-13410R1.  THIS IS A TIME LIMITED REPAIR TO REINSPECT THE EFFECTED AREA EVERY 100 CYCLES AND TO PERFORM A PERMANENT REPAIR WITHIN 600 CYCLES.
